# SDR AALA20101205DFW02

- Difficulty date: December 3, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N989AN
- Make and model: Boeing 737823
- Aircraft serial: 33205
- Aircraft time: 4,907 hours, 1,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT DOOR ESCAPE SLIDE LIGHT INOPERATIVE.  REPLACED BATTERY PACK M1672.
